# SDR SWI2024F00958

- Difficulty date: June 16, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY INTERNAL STRUCTURE MACHINED BRACKET (SH670-33852-1) CORROSION AROUND SCREW HOLES (C-CHECK RO 10/7/2024) (FILED OPEN)  INSTALLED NEW FITTING IAW BOMBARDIER DRAWING SH670-33600 REV AD AND CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-22-001-001-A01 BOMBARDIER DRAWING SH670-33600. REV AD
